Finite Rogers-Ramanujan type continued fractions
DOI:
https://doi.org/10.13069/jacodesmath.451218Keywords:
Bressoud polynomials, Santos polynomials, Rogers–Ramanujan identitiesAbstract
New finite continued fractions related to Bressoud and Santos polynomials are established.
Received: 11 April 2018 Accepted: 16 July 2018Downloads
References
G. E. Andrews, The Theory of Partitions, Encyclopedia of Mathematics and its Applications, vol. 2, Addison-Wesley, Reading, MA, 1976.
G. E. Andrews, A. Knopfmacher, P. Paule, and H. Prodinger, $q$–Engel series expansions and Slater’s identities, Quaest. Math. 24(3) (2001) 403–416.
G. E. Andrews, A. Knopfmacher, and P. Paule, An infinite family of Engel expansions of Rogers–Ramanujan type, Adv. in Appl. Math. 25(1) (2000) 2–11.
G. E. Andrews and J. P. O. Santos, Rogers–Ramanujan type identities for partitions with attached odd parts, Ramanujan J. 1(1) (1997) 91–99.
B. C. Berndt, Ramanujan’s Notebooks, Part III, Springer-Verlag, New York, 1991.
B. C. Berndt, S. S. Huang, J. Sohn, and S. H. Son, Some theorems on the Rogers–Ramanujan continued fraction in Ramanujan’s lost notebook, Trans. Amer. Math. Soc. 352(5) (2000) 2157–2177.
D. M. Bressoud, Some identities for terminating $q$-series, Math. Proc. Cambridge Philos. Soc. 89(2) (1981) 211–223.
R. Chapman, A new proof of some identities of Bressoud, Int. J. Math. Math. Sci. 32(10) (2002) 627–633.
N. S. S. Gu and H. Prodinger, On some continued fraction expansions of the Rogers–Ramanujan type, Ramanujan J. 26(3) (2011) 323–367.
A. V. Sills, Finite Rogers–Ramanujan type identities, Electron. J. Combin. 10 (2003) #R13.
L. J. Slater, Further identities of the Rogers–Ramanujan type, Proc. London Math. Soc. s2-54(2) (1952) 147–167.
Downloads
Published
How to Cite
Issue
Section
License
Copyright (c) 2018 Helmut Prodinger
This work is licensed under a Creative Commons Attribution 4.0 International License.